# SDR MEJA9509001

- Difficulty date: September 7, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N563UP
- Make and model: Swrngn SA227AT
- Aircraft serial: AT563
- Engine: Garrtt TPE33111U
- System (JASC): 7322 · Fuel Control/Reciprocating Engines
- Part: Diaphram
- Part number: 8950935
- Condition: Defective
- Location: Rt Eng Fcu
- Stage of operation: AP
- Nature of condition: R
- Precautionary procedure: E

## Discrepancy

AMA-DFW - FLT 1911 - WHILE ON APPROACH, THE RIGHT ENGINE TORQUE STARTED TO SURGE, TORQUE COULD ONLY BE DECREASED TO 31 PERCENT.  RIGHT ENGINE WAS SHUTDOWN AND SECURED, LANDED AT DFW WITHOUT FURTHER INCIDENT.  MAINTENANCE FOUND THE P3 DIAPHRAM IN THE RIGHT ENGINE FUEL CONTROL WAS DEFECTIVE.  REPLACED THE P3 DIAPHRAM IN ACCORDANCE WITH WOODWARD SB 64043.  PERFORMED GROUND RUN, NO DEFECTS NOTED.  FUNCTIONAL CHECK FLIGHT WAS PERFORMED, NO DEFECTS NOTED.  AIRCRAFT RETURNED TO SERVICE.
